Directly Indecomposables in Semidegenerate Varieties of Connected po-Groupoids

TitleDirectly Indecomposables in Semidegenerate Varieties of Connected po-Groupoids
Publication TypeJournal Article
Year of Publication2008
AuthorsSánchez Terraf, P
JournalOrder
Volume25
Pagination377-386
AbstractWe study varieties with a term-definable poset structure, po-groupoids. It is known that connected posets have the strict refinement property (SRP). In Sánchez Terraf and Vaggione (Trans Am Math Soc, in press) it is proved that semidegenerate varieties with the SRP have definable factor congruences and if the similarity type is finite, directly indecomposables are axiomatizable by a set of first-order sentences. We obtain such a set for semidegenerate varieties of connected po-groupoids and show its quantifier complexity is bounded in general.
DOI10.1007/s11083-008-9101-9
Powered by Drupal